# SDR KBM2005F00015

- Difficulty date: February 16, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 050143
- Part serial: 20095
- Condition: Inoperative
- Location: Evaporator
- Part time: 3,691 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INCH AFT EVAP MOTOR, INOPERATIVE, REMOVED AND REPLACED. (K)
